# SDR REXA2019061870895

- Difficulty date: January 27, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rib
- Part number: 22850181849
- Condition: Cracked
- Location: Exhaust Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EXHAUST FAIRING INNER RIB #1 IS CRACKED.  REMOVED AND REPLACED LEFT ENGINE EXHAUST FAIRING INNER RIB (STIFFINER) I.A.W. BOMBARDIER CMM CMM 200 20-42-06 AAR SM 4
